Appartenance et participation à des associations
Bibliographic Data
| ID | 11977338 |
|---|---|
| Authors | Yannick Lemel (corresponding author), Catherine Paradeise (0000-0003-1708-0660) |
| Year | 1974 |
| Volume | 55 |
| Issue | 1 |
| Pages | 41-46 |
| Publication date | 1974-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Economie et Statistique / Economics and Statistics (JOURNAL) |
| Journal identifiers | ISSN: 0336-1454 • E-ISSN: 1777-5574 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/estat.1974.1617 |
| OpenAlex | W2065070167 |
| Language | FR |
| Citations received | 5 |
Lemel Yannick, Paradeise Catherine. Appartenance et participation à des associations. In: Economie et statistique, n°55, Avril 1974. pp. 41-46
Political science · Social Policies and Family · Social Sciences and Governance
| Citations per year | 0.11 |
|---|---|
| Citation span | 1981 - 2025 (45) |
| Highly cited | No |